# SDR UIEA200700244

- Difficulty date: June 10, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 99,304 hours, 17,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAT SIDED SKIN AT BS 340 STRINGERS 6-8L FOUND 9 EACH HOLES CRACKED AT SKIN.  FLAT SKIN CRACKED HOLES REPAIRED AS PER BOEING MESSAGE 1-343396688-2 AND FAA 8100-9
